Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
159 Doctors are Online

Having bolli disease, first affect penis then forehead. White patches coming up after stopping vitaligo cream and tablets. Remedy?

Hi, I am having bolli decease from one year. First it got affected on my pennis then on my forehead . I consulted skin specialist at that time. He give some vitaligo cream and tablets and I continued for 3 months. It was on control at that time. I stopped using after 4 moths then I have observed that some of while patches are coming on my head and private parts. Please mention some good medicine to stop this decease.
Asked On : Wed, 9 May 2012
Answers:  1 Views:  874
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
  User's Response
Dear sharpramesh.

vitiligo is also known as Leucoderma, svithra in Ayurveda, we have good treatment with Ayurvedic medicine , u can take following medicines for 90days :

1.Tab.Pigmento 2tab twice a day with lukewarm water.

2.Tab.Arigyavardhinivati 2Tab Twice a day with honey,

3.Syrup. B-pure,5ml TID.

4.Pigmento creem for external application,apply during nights,

and svithrahara lepam for external application.apply it in the early morning and exposuse it sunlight for 10 min.

try this medicine for minimum of 3 months u will significant result,
Answered: Fri, 11 May 2012
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor